I tried going off of once a year ago and ended up in the hospital. I slowly weaned myself off 5 weeks ago, down to 2.5 mg every other day. I experienced extreme rage, crying spells, depression, anxiety and depersonalization and severe brain fog. Now I'm feeling fatigued all of the time. I started taking Lex for severe anxiety from Lyme Disease in 2012. It affected my peripheral nervous system. The brain fog and DP are debilitating. The dizziness has gotten better. I feel like I have a serious illness and it's very hard to keep those thoughts away. I felt really messed up on the Lex. I just want to get my body/brain back to homeostasis. I am scared I may never be the same again. Doctors don't tell you ANY of this. Please help if you have any experience with this!
I am sorry that you are having bad withdrawals from the Lexapro. Try to keep in mind that they are withdrawal symptoms and can make you feel terrible. Most docs will not admit how some antidepressants can have the potential of terrible withdrawals and some are just not aware. Even though you may be off the drug you may still have symptoms for weeks. It will take a while for your body to adjust. There are others that have gone through this you are not alone.
Since you have Lyme Disease it is best to work closely with your doctor.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2011 • 6 answers
Updated 11 Oct 2013 • 7 answers
Updated 27 Nov 2013 • 2 answers
Updated 5 Apr 2018 • 1 answer
Updated 24 Nov 2018 • 1 answer